# SDR CA160203022

- Difficulty date: February 3, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 787-8
- Aircraft time: 2,582 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, FLIGHT CREW EXPERIENCED A BURNING ODOR IN THE CABIN.  FLIGHT RETURNED AND DECLARED A PAN PAN WITH ATC AND OVERWEIGHT LANDING WAS CONDUCTED. MAINTENANCE WAS ADVISED.  RESOLUTION INSPECTION CARRIED OUT OF AFT AREA AROUND ROWS 37-40.  UNDER SEAT WIRING,COMPONENTS AND OVERHEAD COMPONENTS IN CEILING WITH PANELS REMOVED, NO FAULTS FOUND.  CAC AND FANS RUN & IFE POWERED, NO FAULTS FINDINGS. CARRIED OUT CABIN TEST, CHECKED OK NO EXISTING FAULTS. CONSIDERED SERVICEABLE.
